Pacific Journal of Mathematics

On the endomorphism ring of an abelian $p$-group, and of a large subgroup.

G. S. Monk

Article information

Source
Pacific J. Math., Volume 41, Number 1 (1972), 183-193.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968427

Mathematical Reviews number (MathSciNet)
MR0323923

Zentralblatt MATH identifier
0233.20021

Subjects
Primary: 20K30: Automorphisms, homomorphisms, endomorphisms, etc.

Citation

Monk, G. S. On the endomorphism ring of an abelian $p$-group, and of a large subgroup. Pacific J. Math. 41 (1972), no. 1, 183--193. https://projecteuclid.org/euclid.pjm/1102968427


Export citation

References

  • [1] F. Castagna, Sums of automorphisms of a primary abelian group, (To appear)
  • [2] A. L. S. Corner, On endomorphism rings of primary abelian groups, Quart. J. of Math., (2) 20 (1969), 277-296.
  • [3] L. Fuchs, On the automorphism groups of abelian p-groups, Publ. Math. Debrecen, 7 (1960), 122-129.
  • [4] P. Hill, Endomorphismrings generated by units, Trans. Amer. Math. Soc, 141 (1969), 99-105.
  • [5] G. Monk, Essentially indecomposable abelian p-groups, J. London Math. Soc.
  • [6] R. S. Pierce, Homomorphisms of Primary Abelian Groups, Topics in Abelian Groups, Scott, Foresman, and Co., Chicago, 1963.